On the Lp boundedness of rough parametric Marcinkiewicz functions

Show simple item record

Author Al-Salman, A. en_US
Author Al-Qassem, H. en_US
Available date 2010-01-07T08:21:16Z en_US
Publication Date 2007-11-25 en_US
Citation Al-salman, A., & Al-qassem, H. (2007). On the Lp boundedness of rough parametric Marcinkiewicz functions, Journal of Inequalities in Pure and Applied Mathematics 8(4), pp. 1–8. en_US
ISSN 1443-5756
URI http://hdl.handle.net/10576/10627 en_US
Abstract In this paper, we study the Lp boundedness of a class of parametric Marcinkiewicz integral operators with rough kernels in L(log + L)(Sn-1). Our result in this paper solves an open problem left by the authors of ([6]). en_US
Language en en_US
Publisher Victoria University en_US
Subject Fourier transforms en_US
Subject Parametric Marcinkiewicz operators en_US
Subject Parametric maximal functions en_US
Subject Rough kernels en_US
Title On the Lp boundedness of rough parametric Marcinkiewicz functions en_US
Type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record